# SDR COEA2013112201821

- Difficulty date: November 8, 2013
- Submitted: November 22, 2013
- Operation: Air carrier
- Aircraft: N821FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 253
- Aircraft time: 33,064 hours, 31,727 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: S53371208200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL SKIN PANEL HAS SEVERAL SPOTS OF LEVEL 2 CORROSION BETWEEN FRAMES 14 - 16. REPAIR IAW SRAS DT S-6251 13 8077 DATED 11/21/2013.
